Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 63, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Oct 27, 2010, 11:09 AM CDT for Clay County, Randolph County, Tallapoosa County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2010, 11:09 AM CDT (16:09 UTC)
- Expired
- Oct 27, 2010, 11:35 AM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Randolph County, AL, Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 5:48 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
089
WFUS54 KBMX 271609
TORBMX
ALC027-111-123-271645-
/O.NEW.KBMX.TO.W.0063.101027T1609Z-101027T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 AM CDT WED OCT 27 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1145 AM CDT
* AT 1106 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR GOLDVILLE...OR 11 MILES NORTHEAST OF ALEXANDER
CITY...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW SITE...GOLDVILLE...MELLOW VALLEY...DAVISTON...MOTLEY AND
CRAGFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3311 8559 3306 8560 3302 8582 3311 8588
3328 8566 3312 8558
TIME...MOT...LOC 1609Z 240DEG 24KT 3308 8582
$$
143 follow-up statements
976
WWUS54 KBMX 271621
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 AM CDT WED OCT 27 2010
ALC027-111-123-271645-
/O.CON.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
TALLAPOOSA AL-CLAY AL-RANDOLPH AL-
1121 AM CDT WED OCT 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RANDOLPH...
SOUTHEASTERN CLAY AND NORTHEASTERN TALLAPOOSA COUNTIES UNTIL 1145 AM
CDT...
AT 1119 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD NEAR
GOLDVILLE. A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM
WAS LOCATED NEAR GOLDVILLE...OR 12 MILES SOUTHEAST OF
ASHLAND...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MELLOW VALLEY...MOTLEY AND CRAGFORD.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8559 3306 8560 3305 8575 3313 8580
3328 8566 3312 8558
TIME...MOT...LOC 1621Z 240DEG 24KT 3312 8574
$$
14024
WWUS54 KBMX 271629
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 AM CDT WED OCT 27 2010
ALC123-271639-
/O.CAN.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
TALLAPOOSA AL-
1129 AM CDT WED OCT 27 2010
...THE TORNADO WARNING FOR NORTHEASTERN TALLAPOOSA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8559 3312 8574 3314 8576 3326 8565
3312 8558
TIME...MOT...LOC 1629Z 240DEG 24KT 3315 8568
$$
ALC027-111-271645-
/O.CON.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
CLAY AL-RANDOLPH AL-
1129 AM CDT WED OCT 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RANDOLPH AND
SOUTHEASTERN CLAY COUNTIES UNTIL 1145 AM CDT...
AT 1127 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD. A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED 6
MILES NORTHEAST OF GOLDVILLE...OR 12 MILES SOUTH OF LINEVILLE...
MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CLAY AND SOUTHWESTERN
RANDOLPH COUNTIES.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8559 3312 8574 3314 8576 3326 8565
3312 8558
TIME...MOT...LOC 1629Z 240DEG 24KT 3315 8568
$$
14306
WWUS54 KBMX 271635
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CDT WED OCT 27 2010
ALC027-111-271645-
/O.CAN.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
CLAY AL-RANDOLPH AL-
1135 AM CDT WED OCT 27 2010
...THE TORNADO WARNING FOR SOUTHWESTERN RANDOLPH AND SOUTHEASTERN
CLAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8559 3312 8574 3314 8576 3326 8565
3312 8558
TIME...MOT...LOC 1635Z 240DEG 24KT 3317 8564
$$
14!What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 10:50 AM CDT, 19 minutes earlier.
Area forecast discussion, Oct 27, 10:50 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1050 AM CDT WED OCT 27 2010 .UPDATE...MESOSCALE UPDATE. && .DISCUSSION... OVERALL EXPECT THE ISOLATED SEVERE AND TORNADIC TO CONTINUE GENERALLY ALONG AND SOUTH OF A LINE FROM EUTAW...TO CENTREVILLE...TO ANNISTON THROUGH THE AFTERNOON. DEWPOINTS IN THIS AREA ARE STILL IN THE 70S WHILE DEWPOINTS NORTH OF THIS LINE ARE IN THE UPPER 50S TO LOW 60S. EXPECT CAPE VALUES TO BE BETWEEN 1000 TO 1500 J/KG SOUTH OF THIS LINE. HELICITY VALUES ARE AT OR ABOVE 200. SW FLOW CONTINUES ALOFT ALL THE WAY BACK TO TX...THEREFORE CONTINUING THE THREAT FOR SHOWERS AND THUNDERSTORMS FOR A GOOD PORTION OF THE DAY...BOTH AHEAD AND BEHIND THE FRONT. LATEST ANALYSIS SHOWS THE FRONT NEARLY STATIONARY AND POSSIBLY WAVERING NORTHWARD OVER THE PAST HOUR. MODELS CONTINUE TO HINT THAT THE FRONT WILL MOVE VERY LITTLE FOR THE REST OF THE DAY...BEFORE THE MAIN KICKER FINALLY COMES THROUGH THURSDAY AND CLEARS THE AREA. THE NAM IS THE MOST BULLISH WITH THE QPF AND PAINTS A PICTURE OF NEARLY 4 INCHES IN PORTIONS OF CENTRAL ALABAMA BY 12Z THURSDAY MORNING. THE MAIN DYNAMICS FOR STRONG TO SEVERE STORMS MAY ACTUALLY EXIT THE AREA LATER TONIGHT...AND POSSIBLY SET UP A HEAVY RAINFALL EVENT ACROSS CENTRAL ALABAMA. WILL CONTINUE TO MONITOR FOR ANY ADVISORIES OR WARNINGS WITH THIS SETUP...BUT DO NOT EXPECT IN WIDESPREAD FLASH FLOODING...BUT MAINLY URBAN AND SMALL STREAM...NUISANCE FLOODING. THIS MAY BE ENHANCE BY THE SEASONAL ASPECT OF FALL DEBRIS ON THE GROUND. WILL BE UPDATING THE FORECAST TO MAKE TWEAKS TO THE HOURLY TEMPERATURES AND DEWPOINT. WILL KEEP THE WATCH AS IS FOR NOW. UPDATES WILL BE OUT SOON. && .AVIATION...06Z TAF DISCUSSION. CONVECTION HAS INCREASED ACROSS CENTRAL ALABAMA IN VICINITY OF FRONTAL BOUNDARY THIS MORNING. THREAT OF SEVERE STORMS AND ISOLATED TORNADOES WILL EXIST THROUGH 17Z DUE TO LOW LEVEL SHEAR AND INSTABILITY PRIMARILY AT EET...BHM...ANB AND TCL SITES. WILL INCLUDE TEMPO GROUPS THESE SITES THROUGH 15Z-17Z TIME FRAME. OTHERWISE UNSETTLED PATTERN WILL CONTINUE ACROSS ENTIRE AREA THROUGH 04Z WITH SCATTERED TSRA AND SCATTERED TO NUMEROUS SHRA PREVAILING WITH FREQUENT MVFR CONDITIONS. COULD SEE STRONG GUSTY WINDS WITH THE STRONGER STORMS. FRONT WILL FINALLY BEGIN TO PUSH SOUTHWARD BY 06Z BRINGING DRIER AIR AND DIMINISHING PRECIPITATION CHANCES FROM THE NORTH 06Z-12Z TIME FRAME. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 27, 10:00 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1000 AM CDT WED OCT 27 2010 ALZ011>015-017>050-281103- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1000 AM CDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS...INCLUDING ONE OR TWO TORNADOES...ARE POSSIBLE FOR AREAS ALONG AND SOUTH OF AN ANNISTON...CALERA...MARION LINE THROUGH 10 PM. IN ADDITION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THIS LINE AND MOVE OVER THE SAME AREAS THROUGH TONIGHT. AS A RESULT...THE THREAT OF FLOODING WILL BE ON THE INCREASE NORTH OF HIGHWAY 80/INTERSTATE 85 AFTER DARK...LOW LYING AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA FRIDAY AND SATURDAY MORNINGS...AS COLD AIR MOVES INTO THE STATE BEHIND A COLD FRONT THURSDAY. THE COLDEST MORNING WILL LIKELY BE SATURDAY MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36 DEGREES IN MANY OUTLYING AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE POSSIBLE TODAY. STEFKOVICH
In the hours before
Local storm report, Oct 27, 9:24 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
924 AM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FUNNEL CLOUD MAPLESVILLE 32.79N 86.88W
10/27/2010 CHILTON AL EMERGENCY MNGR
FUNNEL CLOUD SIGHTED BY STATE EMA OVER MAPLESVILLE.
&&Local storm report, Oct 27, 9:28 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 AM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM FUNNEL CLOUD LAWLEY 32.86N 86.95W
10/27/2010 BIBB AL FIRE DEPT/RESCUE
VOLUNTEER FIRE DEPARTMENT REPORTS A FUNNEL CLOUD IN THE
LAWLEY AREA ALONG COUNTY ROAD 36.
&&Local storm report, Oct 27, 10:12 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1012 AM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SARDIS 32.29N 86.99W
10/24/2010 DALLAS AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ON COUNTY ROAD 30.
0555 PM TSTM WND DMG 5 SSE SELMA 32.36N 86.99W
10/24/2010 DALLAS AL EMERGENCY MNGR
TWO STORAGE SHEDS OVERTURNED. MULTIPLE TREES AND POWER
LINES WERE BLOWN DOWN AT CRAIG FIELD INDUSTRIAL PARK,
AVENUE J, HARVELLE ROAD, AVENUE C, AND ON COUNTY ROAD
528. ONE BUILDING SUSTAINED ROOF DAMAGE AT THE CRAIG FIRE
DEPARTMENT. THERE WAS A PROPANE GAS LEAK FROM DAMAGE IN
THE SAME AREA.
0610 PM TSTM WND DMG 1 SE BURNSVILLE 32.47N 86.88W
10/24/2010 DALLAS AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG RIVER RD, COUNTY ROAD 881,STATE
HIGHWAY 14, COUNTY ROAD 83,STATE HIGHWAY 140 AND LAKEWOOD
ESTATE RD IN BURNSVILLE.
0625 PM TSTM WND DMG 6 WSW VIDA JUNCTION 32.56N 86.78W
10/24/2010 AUTAUGA AL EMERGENCY MNGR
TREE ON A VEHICLE ON COUNTY ROAD 40. NO INJURIES
REPORTED.
0636 PM HAIL BILLINGSLEY 32.66N 86.71W
10/24/2010 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
REPORTED IN BILLINGSLEY NEAR THE CHILTON AND AUTAUGA
COUNTY LINE.
0655 PM HAIL 1 SE CLANTON 32.83N 86.62W
10/24/2010 E1.50 INCH CHILTON AL EMERGENCY MNGR
QUARTER TO PING PONG BALL SIZE HAIL REPORTED ALONG TEMPLE
RD.
0700 PM HAIL 5 NE CLANTON 32.88N 86.57W
10/24/2010 E0.75 INCH CHILTON AL TRAINED SPOTTER
REPORTED ALONG CR 32.
0700 PM HAIL 1 NE CLANTON 32.86N 86.62W
10/24/2010 E0.88 INCH CHILTON AL NWS EMPLOYEE
0707 PM HAIL 2 NE CLANTON 32.86N 86.61W
10/24/2010 M1.00 INCH CHILTON AL NWS EMPLOYEE
0743 PM HAIL PIN HOOK 32.36N 87.87W
10/24/2010 E1.00 INCH MARENGO AL BROADCAST MEDIA
0745 PM HAIL LINDEN 32.31N 87.80W
10/24/2010 E2.75 INCH MARENGO AL BROADCAST MEDIA
MEDIA REPORTS A MIX BETWEEN BASEBALL AND GOLF BALL SIZE
HAIL IN LINDEN.
0750 PM HAIL MCCALLA 33.35N 87.01W
10/24/2010 E0.25 INCH JEFFERSON AL BROADCAST MEDIA
0800 PM HAIL GALLION 32.50N 87.72W
10/24/2010 E0.88 INCH HALE AL FIRE DEPT/RESCUE
NICKEL SIZED HAIL REPORTED BY FIRE DEPT
0803 PM HAIL 2 N GALLION 32.53N 87.72W
10/24/2010 E1.00 INCH HALE AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED IN FAR SOUTHERN HALE
COUNTY. SOME HAIL MAY HAVE BEEN LARGER AND IT LASTED FOR
2 TO 3 MINUTES.
0811 PM HAIL BESSEMER 33.38N 86.96W
10/24/2010 E0.50 INCH JEFFERSON AL BROADCAST MEDIA
0851 PM HAIL VINELAND 32.03N 87.66W
10/24/2010 E0.75 INCH MARENGO AL PUBLIC
MARBLE TO PENNY SIZE HAIL FELL ACROSS EXTREME SOUTHEAST
PART OF MARENGO COUNTY NEAR VINELAND.
0904 PM HAIL 5 S BLOUNTSVILLE 34.02N 86.57W
10/24/2010 E0.50 INCH BLOUNT AL LAW ENFORCEMENT
0910 PM HAIL VANCE 33.17N 87.23W
10/24/2010 E1.25 INCH TUSCALOOSA AL PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN DOWNTOWN VANCE.
0910 PM TSTM WND DMG 3 W GREEN POND 33.22N 87.18W
10/24/2010 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR WOODSTOCK.
0914 PM HAIL 1 WNW VANCE 33.18N 87.25W
10/24/2010 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED NEAR THE MERCEDES PLANT NEAR
VANCE.
0915 PM TSTM WND DMG 5 NW VALLEY CREEK 33.44N 87.13W
10/24/2010 JEFFERSON AL AMATEUR RADIO
TREES DOWN BLOCKING THE ROADWAY ON LOCK 17 ROAD.
0915 PM TSTM WND DMG VANCE 33.17N 87.23W
10/24/2010 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR BAMA ROCK GARDEN ROAD
AND HIGHWAY 11.
0920 PM HAIL 2 NNW TANNEHILL IRONWOR 33.28N 87.09W
10/24/2010 E1.75 INCH TUSCALOOSA AL BROADCAST MEDIA
0925 PM HAIL LAKE VIEW 33.28N 87.14W
10/24/2010 E0.88 INCH TUSCALOOSA AL AMATEUR RADIO
DIME TO NICKEL SIZE HAIL WAS REPORTED IN LAKE VIEW.
1038 PM HAIL 1 W BLOUNTSVILLE 34.10N 86.59W
10/24/2010 E1.00 INCH BLOUNT AL PUBLIC
QUARTER SIZE HAIL WAS OBSERVED NESR BLOUNTSVILLE. THE
HAIL LASTED ABOUT 5 MINUTES.
1050 PM TSTM WND DMG 1 NNE BLOUNTSVILLE 34.11N 86.57W
10/24/2010 BLOUNT AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 231 NEAR
BLOUNTSVILLE.
1050 PM HAIL 5 W SHORT CREEK 33.56N 87.18W
10/24/2010 E1.75 INCH JEFFERSON AL AMATEUR RADIO
GOLF BALL SIZE HAIL COVERING THE GROUND NEAR THE MULBERRY
FORK OF THE WARRIOR RIVER.
1055 PM HAIL 4 S DORA 33.68N 87.08W
10/24/2010 E2.75 INCH WALKER AL AMATEUR RADIO
BASEBALL SIZE HAIL REPORTED NEAR THE COMMUNITY OF
YERKWOOD. HAIL DENTED VEHICLE SIGNIFICANTLY AND SHATTERED
PORTION OF THE WINDSHIELD.
1056 PM HAIL OAK GROVE 33.46N 87.15W
10/24/2010 E1.00 INCH JEFFERSON AL BROADCAST MEDIA
1058 PM HAIL 2 SSW DORA 33.71N 87.09W
10/24/2010 E2.75 INCH WALKER AL PUBLIC
BASEBALL SIZE HAIL REPORTED CRACKING VEHICLE WINDSHIELDS
NEAR THE BURNWELL COMMUNITY
1100 PM TSTM WND DMG 2 E BIRMINGHAM 33.52N 86.76W
10/24/2010 JEFFERSON AL AMATEUR RADIO
TREES AND POWER LINES REPORTED DOWN ON 47TH PLACE
SOUTH...50TH STREET SOUTH...AND 8TH AVENUE SOUTH IN
BIRMINGHAM. TREES WERE BLOWN DOWN ONTO A HOME IN
CRESTWOOD.
1100 PM HAIL NNE DORA 33.74N 87.08W
10/24/2010 E1.75 INCH WALKER AL PUBLIC
GOLF BALL SIZE HAIL REPORTED CAUSING DAMAGE TO VEHICLES
IN THE CITY OF DORA.
1100 PM TSTM WND DMG 2 E BIRMINGHAM 33.53N 86.76W
10/24/2010 JEFFERSON AL EMERGENCY MNGR
TREE DOWN ON A HOUSE ON 48TH STREET SOUTH.
1100 PM HAIL NNE DORA 33.74N 87.08W
10/24/2010 E2.75 INCH WALKER AL PUBLIC
BASEBALL SIZE HAIL CAUSING SIGNIFICANT DAMAGE TO METAL
ROOFTOPS AND VEHICLES.
1100 PM HAIL BIRMINGHAM 33.53N 86.80W
10/24/2010 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED IN CRESTWOOD.
1101 PM TSTM WND GST BIRMINGHAM AIRPORT 33.56N 86.75W
10/24/2010 M46.00 MPH JEFFERSON AL ASOS
1106 PM HAIL CENTER POINT 33.64N 86.68W
10/24/2010 E0.75 INCH JEFFERSON AL PUBLIC
DIME TO PENNY SIZE HAIL WAS REPORTED IN CENTERPOINT.
SEVERAL TREE LIMBS WERE SNAPPED OFF IN THE SAME AREA.
1112 PM TSTM WND DMG 3 E BIRMINGHAM 33.71N 87.09W
10/24/2010 JEFFERSON AL AMATEUR RADIO
TREES DOWN WITH POWER LINES AT 10TH AVE SOUTH.
1135 PM TSTM WND DMG ONEONTA 33.95N 86.47W
10/24/2010 BLOUNT AL EMERGENCY MNGR
TREES DOWN ON CHAMPION ROAD.
0130 AM TSTM WND DMG 2 SSW SULLIGENT 33.87N 88.15W
10/25/2010 LAMAR AL EMERGENCY MNGR
TREES DOWN ON BUCK JACKSON RD JUST SOUTH OF SULLIGENT.
0140 AM TSTM WND DMG BEAVERTON 33.93N 88.02W
10/25/2010 LAMAR AL EMERGENCY MNGR
TREES DOWN REPORTED DOWN IN THE TOWN OF BEAVERTON.
0140 AM TSTM WND DMG 1 NE VERNON 33.76N 88.11W
10/25/2010 LAMAR AL EMERGENCY MNGR
TREES DOWN ON BEAVER CREEK RD.
0205 AM TORNADO 4 S HALEYVILLE 34.18N 87.61W
10/25/2010 F1 WINSTON AL NWS STORM SURVEY
THE EF-1 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF CR
28 AND AL HWY 13 AND REMAINED ON THE GROUND FOR 10.5
MILES. NUMEROUS STRUCTURES WERE DAMAGED OR DESTROYED.
HUNDREDS OF HARDWOOD AND SOFTWOOD TREES WERE EITHER
SNAPPED OR UPROOTED. MAXIMUM WIND SPEEDS WERE AROUND 100
TO 110 MPH...AND THE DAMAGE PATH WAS 600 YARDS WIDE AT
ITS WIDEST POINT.
0212 AM TSTM WND DMG HALEYVILLE 34.24N 87.62W
10/25/2010 WINSTON AL BROADCAST MEDIA
TRESS DOWN ACROSS COUNTY ROAD 32.
0212 AM TSTM WND DMG HALEYVILLE 34.24N 87.62W
10/25/2010 WINSTON AL BROADCAST MEDIA
SEVERAL TREES DOWN ON COUNTY ROAD 15.
0240 AM TSTM WND DMG COKER 33.25N 87.69W
10/25/2010 TUSCALOOSA AL PUBLIC
TREES WERE BLOWN DOWN ALONG HIGHWAY 140 IN COKER.
0255 AM TSTM WND DMG NORTHPORT 33.24N 87.59W
10/25/2010 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR NORTHWOOD LAKE. NUMEROUS
TREE LIMBS WERE SNAPPED ON RIVER OAK ROAD. ONE HOME HAD
SHUTTERS BLOWN OFF ALONG HIGHWAY 43.
0325 AM TSTM WND DMG STRAWBERRY 34.25N 86.49W
10/25/2010 BLOUNT AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR STRAWBERRY.
0340 AM TSTM WND DMG 4 NNE NEWBERN 32.64N 87.51W
10/25/2010 PERRY AL EMERGENCY MNGR
TREES BLOCKING ROADWAY ALONG CR 24 NEAR PERRY HALE COUNTY
LINE
0340 AM TSTM WND DMG 6 S ONEONTA 33.86N 86.47W
10/25/2010 BLOUNT AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN AND AROUND ONEONTA AND
INLAND LAKE.
0345 AM HAIL GALLION 32.50N 87.72W
10/25/2010 E0.88 INCH HALE AL EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED BY FIRE DEPT
0357 AM LIGHTNING MOUNTAINBORO 34.15N 86.13W
10/25/2010 ETOWAH AL EMERGENCY MNGR
LIGHTNING HIT A TREE AND IT THEN FELL ON HOUSE AT 2285
MOUNTAINBORO ROAD.
0357 AM TSTM WND DMG MOUNTAINBORO 34.15N 86.13W
10/25/2010 ETOWAH AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG HAPPY HILL ROAD,ON MIZELL
CIRCLE, ON COX GAP ROAD, OAK DRIVE, ALONG ROCKLEDGE ROAD
AND ON LAWSON GAP ROAD.
0436 AM TSTM WND GST OHATCHEE 33.78N 86.02W
10/25/2010 E45.00 MPH CALHOUN AL TRAINED SPOTTER
0436 AM TSTM WND DMG OHATCHEE 33.78N 86.02W
10/25/2010 CALHOUN AL EMERGENCY MNGR
HIGHWAY 77 SHUT DOWN NORTH OF COBB ROAD.
0445 AM TSTM WND DMG 6 SE PLANTERSVILLE 32.60N 86.85W
10/25/2010 AUTAUGA AL LAW ENFORCEMENT
TREES WERE BLOWN DOWN NEAR COUNTY ROAD 60 AND COUNTY ROAD
7 IN THE JONES COMMUNITY.
0451 AM TSTM WND GST ANNISTON 33.66N 85.81W
10/25/2010 M60.00 MPH CALHOUN AL ASOS
0452 AM TSTM WND DMG ANNISTON 33.66N 85.81W
10/25/2010 CALHOUN AL EMERGENCY MNGR
TREES BLOCKING ROADWAYS IN ANNISTON AND OXFORD.
0452 AM TSTM WND DMG 6 ESE MARKTON 33.85N 85.92W
10/25/2010 CALHOUN AL EMERGENCY MNGR
TREES DOWN AT INTERSECTION OF HWY 204 AND HWY 431 AND AT
THE INTERSECTION OF GRAYTON ROAD AND GOODBRIDGE ROAD.
0540 AM TSTM WND DMG FOSTERS CROSS ROADS 33.42N 85.56W
10/25/2010 RANDOLPH AL EMERGENCY MNGR
TREES DOWN IN THE AREA.
0642 AM TSTM WND DMG FORT DEPOSIT 31.99N 86.58W
10/25/2010 LOWNDES AL EMERGENCY MNGR
NUMEROUS TREE LIMBS WERE SNAPPED OFF IN THE SOUTHEASTERN
PART OF THE COUNTY NEAR FORT DEPOSIT.
&&
LINHARESLocal storm report, Oct 27, 10:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1037 AM CDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 2 WSW UPPER BEAR CREEK 34.26N 87.73W
10/26/2010 MARION AL FIRE DEPT/RESCUE
TREES AND POWER LINES WERE BLOWN DOWN IN THE VICINITY OF
BEAR CREEK ALONG COUNTY ROAD 367 AND STATE HIGHWAY 241.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:41 PM CDT | Tornado Warning | BMX | Jefferson | 17 min |
| Oct 26, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 49 min |
| Oct 26, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 40 min |
| Oct 26, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 46 min |
| Oct 26, 9:17 PM CDT | Areal Flood Advisory | BMX | Jefferson | 118 min |
| Oct 26, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 52 min |
| Oct 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 24 min |
| Oct 26, 9:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Jefferson, St. Clair, Talladega | 61 min |
| Oct 26, 10:44 PM CDT | Areal Flood Advisory | BMX | Etowah | 61 min |
| Oct 26, 10:54 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair | 36 min |
| Oct 26, 10:56 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 34 min |
| Oct 26, 11:46 PM CDT | Areal Flood Advisory | BMX | Etowah | 119 min |
| Oct 27, 5:12 AM CDT | Tornado Warning | BMX | Talladega | 33 min |
| Oct 27, 5:42 AM CDT | Tornado Warning | BMX | Cleburne, Talladega | 33 min |
| Oct 27, 6:09 AM CDT | Tornado Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Oct 27, 6:13 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 32 min |
| Oct 27, 6:22 AM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 23 min |
| Oct 27, 7:38 AM CDT | Tornado Warning | BMX | Clay | 26 min |
| Oct 27, 8:55 AM CDT | Tornado Warning | BMX | Chilton | 35 min |
| Oct 27, 9:52 AM CDT | Areal Flood Advisory | BMX | Chilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more | 3 hr |
| Oct 27, 10:31 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 44 min |
| Oct 27, 11:18 AM CDT | Areal Flood Advisory | BMX | Jefferson | 117 min |
| Oct 27, 1:20 PM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| Oct 27, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.